T Nation

Clomid and Eye Floaters?

Hello guys, so im thinking to try Clomid to restart my HPTA. Low doses. 12.5 every other day and maybe 25 later on.
How common is the eye floater side effect? People say it is permanent most of the time.

Just a quick google search showed many posts like that. People complaining. What should i do? Im kinda scared now to try Clomid, i already got screwed by Accutane.

This is only common in high doses. I doubt you have anything to worry about at your starting dose.

1 Like

Few posts on Reddit stated he got perm floaters with 12.5mg… Idk what to think of it anymore…

Well vision issues are a known side effect of Clomid but I would gamble is exceedingly rare at such a low dose. Most any medication can have rare and severe side effects…even over the counter stuff.

If you get them, stop the Clomid immediately and they will probably go away. Guys that get permanent ones keep on taking it after the floaters appear and, surprise, surprise, they become permanent.

2 Likes

Allright thanks, but i read few posts that getting floaters from a single dose… anyways it is gamble i guess.